The Day After Wheat

Yesterday I introduced wheat back into my diet, which has gluten in it. I was using wheat synonymous with gluten and then I realized that gluten is also in rye, barley, cous cous, and some other grains so truly, what I ate yesterday was wheat, which contains gluten. I am thinking I will have another day that I try barley and cous cous and see if I have a reaction to those grains, which would tell me it is gluten, not wheat that is causing a reaction.

Unfortunately what I am alluding to is that I think I have had a reaction to wheat/gluten. I was fine yesterday after the sourdough bread and then I had whole wheat pasta (with broccoli, a white sauce using rice milk and nutritional yeast and seasonings, and tuna) for dinner last night. I went to bed and woke up at 3am from a dream, went to the bathroom and realized my hands were swollen and I felt "dehydrated" if that makes sense. I could not fall back asleep because my hands hurt and my head hurt a little bit. When I got up for the day, I noticed my cheeks were pink again (not sure if it's related to my diet or just the fact that I took my shot again on Wed) and my face looks "round". I have noticed that in my face since last summer. When I am having a "flair" I notice that my face looks really round. On days I feel better it is more oval. Totally weird, maybe I am crazy and thinking too much about it but again, this is sort of my journal so I figure, let's just put it all here so I can at least document everything in one place rather than having these thoughts swirling around in my head. 

And since I mentioned my shot, I will give an update on that too. I had been giving it in my stomach because there is squishy tissue there and I figured it wouldn't hurt as bad. I have had some redness and a little bruising, so I mentioned it to the wellness nurse I met with last week. She said to try giving it in my leg instead. So, I did that this last Wednesday and, OH MY GOODNESS it hurt so much worse! It also immediately swelled and I could see the medication "streaking" into my muscle. Now my thigh hurts and 2 days later it looks like this:


I think for my last 2 shots in my tummy and then decide whether I want to continue to take this medication or not. 

So that's where I am. I am going to give corn a try on Sunday. I really hope to have no effects for the next few I try. Legumes and nightshades will be next week so I am hopeful that those will not give me any reactions!

Comments

Popular posts from this blog

The Story of Finding My Bio Brother & Bio Dad

Writing a Memoir

28 Day Cleanse: Before & After